# SDR TWAA0019003

- Difficulty date: November 20, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N651TW
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 60,031 hours, 17,701 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE RT WING OTBD FLAP LOWER SURFACE WAS DELAMINATED OTBD OF OTBD FAIRING.  INSTALLED 6 IN BY 14 IN AND 5 IN DIAMETER OVERLAY HOT BOND REPAIR 250 DEGREE PER SRM 51-70-07.
